# SDR C2XA10IA197

- Difficulty date: July 6, 2010
- Submitted: July 15, 2010
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 25,727 hours, 19,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 14533413401
- Condition: Misaligned
- Location: Pax Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHS - FLIGHT 3064, THE CREW REPORTED THAT THE MAIN CABIN DOOR WOULD NOT OPEN FROM THE INSIDE.  MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND RE-INSTALLED THE MAIN CABIN DOOR INNER HANDLE, OPERATIONALLY TESTED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
